T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Shannon wavelet transform for solving fractional differential-algebraic equations numerically

( Volume 3 Issue 12,December 2016 ) OPEN ACCESS
Author(s):

Mesut Karabacak, Muhammed Yigider

Abstract:

In this paper, the numerical solution of fractional differential-algebraic equations (FDAEs) is considered by Shannon wavelets. We derive the wavelet operational matrix of the fractional order integration and by using it to solve the fractional differential-algebraic equations. Two illustrative examples are presented to demonstrate the applicability and validity of the wavelet base technique. To highlight the convergence, the numerical examples are solved for different values of order. The results obtained are in good-agreement with the exact solutions. It is shown that the technique used here is effective and easy to apply.

Paper Statistics:

Total View : 461 | Downloads : 452 | Page No: 56-61 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.